MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C FEMORAL STEMS; AMISTEM C CEMENTED STEM LATERALIZED SIZE 7

MEDACTA INTERNATIONAL SA AMISTEM C FEMORAL STEMS; AMISTEM C CEMENTED STEM LATERALIZED SIZE 7
Model Number 01.18.107
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 8 years 7 months after the primary, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the medacta stem and head to competitor components and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 25 august 2025.Stem: amistem c 01.18.107 amistem-c lat.Size 7 (k103189) lot 157364: (b)(4) items manufactured and released on 16-march-2016.Expiration date: 2021-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Clinical evaluation 8.5 years after primary hybrid tha the stem becomes loose.There is basically no information on this case and the quality of the one radiograph supplied is poor.Cement mantle appears to be detached from the bone, but with no history no useful comment can be made.We ought to categorize this case as aseptic loosening, but no further comment can be offered with the information at hand.Conclusion: aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
AMISTEM C FEMORAL STEMS
Common Device Name
AMISTEM C CEMENTED STEM LATERALIZED SIZE 7
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23001778
Report Number3005180920-2025-00847
Device Sequence Number8806767
Product Code LZO
UDI-Device Identifier07630030803857
UDI-Public07630030803857
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number01.18.107
Device Lot Number157364
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite